MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS® CLEANERS MODERATE; INTERDENTAL BRUSH

SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS® CLEANERS MODERATE; INTERDENTAL BRUSH
Model Number 3612RQ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer complained wire breaks too easily and they only get one use out of it during a session before the wire breaks.

Brand Name
GUM® PROXABRUSH® GO-BETWEENS® CLEANERS MODERATE
Common Device Name
INTERDENTAL BRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key21378861
Report Number1413787-2025-00175
Device Sequence Number19795797
Product Code EFW
UDI-Device Identifier00070942002462
UDI-Public00070942002462
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3612RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date02/13/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown